# SDR HEEA0014288

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSMISSION PRESSURE LIGHT DOES NOT COME ON WHEN THERE IS NO PRESSURE.
